MathSciNet Relay Station
MathSciNet bibliographic data
MR2525029 (2010j:53057) 53C21 (35Q76 53C80 83C05)
Maxwell, David A class of solutions of the vacuum Einstein constraint equations with freely specified mean curvature. Math. Res. Lett. 16 (2009), no. 4, 627–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement